# SDR CALA2023020100291

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N67812
- Make and model: Boeing 737-900ER
- Aircraft serial: 43530
- Aircraft time: 30,174 hours, 10,794 cycles
- System (JASC): 2700 · Flight Control System
- Part: Indicator
- Part number: 2061151
- Part serial: 5201
- Condition: None
- Location: Trailing Edge Fl
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLAPS DO NOT OPERATE WITH PRIMARY CONTROL TRAILING EDGE FLAPS DID  NOT DEPLOY. PERFORMED ALT EXTENSION WAS SMOOTH, NO INDICATION OF FLAP LEVER MALFUNCTION. F/O STATES THAT CREW MOVED FLAP LEVER TO POSITION 1 AND NO HYDRAULIC ISSUES OR INDICATIONS. MAINTENANCE MOVED FLAPS OUT INDICATION STUCK IN THE MIDDLE OF POSITIONS "UP" AND 1. MOVED OF ALETERNATE EXTENSION MODE AND BROUGHT FLAPS AND SLATS UP FLAP LEVER BACK TO "UP" POSITION AND SAW NO MOVEMENT ON HYDRAULICALLY. ALL INDICATIONS NORMAL AND NO HYDRAULIC LEAKS INDICATOR. USED ALTERNATE EXTENSION WITH NO ISSUE. FLAP LEVER NOTED. FURTHER T/S REQUIRED. D AND INSTLD SVCBL UNIT PER AMM27-58-01, P/N 9000453-2, ON S/N-2 196/ OFF 2240 COMPLETED UP TO G PER TASK27-58-01-400-801 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1760127  SN OFF 5201 AHM REPORTS LEFT FLAP POS 19.18 RIGHT FLAP POSITION 14.65 FSEU B INTERROGATED FSEU, ONLY CURRENT FAULT WAS 27-52260, USED FIM27-5 ITE SHOWS FAULT 27-52260 LEADS TO FIM TASK 27-51 TASK 820. PLEAS 1-820 RPL INDICATOR, POSITION,FLAP S/N ON 5481/ OFF 5201, PER A E REPLACE FLAP POSITION INDICATOR AND RIGHT FLAP POSITION TRANSM MM27-58-02, OPS CHKD PER SAME, SYS OPS NORM. RTRND A/C BACK TO N ITTER ORM. LATE IN PROCESS MGMT REQ CHANGE RH XMTER, FLAP POS IND. RMV ADD FAULT: 27-52260 INDICATOR, POSI  OFF 29-2758-9-0001 5201 ON 29-2758-9-0001 5481 COMPLETED INSTALLATION OF RIGHT FLAP POSITION TRANSMITTER AND ADJUSTED REF AMM 27-58-01-820-801 AND ACCOMPLISHED OPS CHECKS REF AMM 27-58-02-409-801 ALL CHECKS PASSE
